Parametric sensitivity of complex reaction systems

Tambe, S. S. ; Inamdar, S. R. ; Bandopadhyay, J. K. ; Kulkarni, B. D. (1991) Parametric sensitivity of complex reaction systems The Chemical Engineering Journal, 46 (1). pp. 23-28. ISSN 0300-9467

Full text not available from this repository.

Official URL:

Related URL:


The normalized sensitivities with respect to model parameters for two complex reaction systems have been calculated. The systems studied are namely (i) an exothermic irreversible nth-order Langmuir-Hinshelwood type of reaction on a catalyst surface and (ii) a heterogeneous one-dimensional plug flow model with a bidispersed type of catalyst particle. A wide range of parameter values has been explored and the critical points at which the system becomes simultaneously sensitive to the changes in all the parameters have been determined.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:17377
Deposited On:16 Nov 2010 08:23
Last Modified:06 Jun 2011 10:16

Repository Staff Only: item control page